Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Phragmèn-Lindelöf theorems for elliptic equations in the plane


Author: J. K. Oddson
Journal: Trans. Amer. Math. Soc. 145 (1969), 347-356
MSC: Primary 35.42
MathSciNet review: 0249822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.42

Retrieve articles in all journals with MSC: 35.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0249822-8
PII: S 0002-9947(1969)0249822-8
Article copyright: © Copyright 1969 American Mathematical Society